Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I am a ulcerative patient was taking whysowhysolone 50mg, want to know the reason why i put weight when i stop taking that tab ?

i am 29 yrs.i had agirl baby she is 5 ysr.for the last 8 month i am not getting my periods regularly.i consult a gyn she gave meprate 500mg thrice a day .my reports are FSH-2.51,LH-2.99,PROLACTIN-7.9,DHEAS -129.INSULIN-FASTING-22.63,GLUCOSE-96,HB-9.3,FREE TESTOSTERONE-0.70.3 . 3 yrs before i was a patient of Ulcerative colitis .i took mesocol and whysolone 50mg.for last 3 yrs now i stop that tab.but i put more weight,my weight is 83 kg and height 5.3.what is the reason for weight gain and irregular periods.
Asked On : Sat, 11 Jun 2011
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome,
increased weight is due to the steroids you ate.
weight gain have some relation with the loss of periods.
you stop the steroid wysolone for a period of 2-3 years and take the medicines which prescribed by gyn doctor
thanking you
Answered: Sat, 11 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
You seem to have a problem with FSH and LH values. They appear low. It's quite possible that you may have an ovarian cyst. Have you done an ultrasound to confirm. You need to rule out PCOS as this could be a cause fr irregular periods, weight gain, hair growth. Kindly discuss with your Gynaecologist. Have you checked your blood sugar. You must exercise for 40 minutes everyday by brisk walking. Eat fresh fruits and vegetables and avoid junk food. Drink plenty of water. You should begin to lose weight.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor